Publications with M. Pinsker

All publications by Michael Pinsker and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:983 Pinsker, M., & Shelah, S. (2013). Universality of the lattice of transformation monoids. Proc. Amer. Math. Soc., 141(9), 3005–3011. arXiv: 1107.3946 DOI: 10.1090/S0002-9939-2013-11566-2 MR: 3068953
Sh:994 Goldstern, M., Pinsker, M., & Shelah, S. (2013). A closed algebra with a non-Borel clone and an ideal with a Borel clone. Internat. J. Algebra Comput., 23(5), 1115–1125. arXiv: 1112.0774 DOI: 10.1142/S0218196713500197 MR: 3096314